Alert archive / Minnesota / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 63, NWS Grand Forks, ND
NWS Grand Forks, ND issued this severe thunderstorm warning at Jun 17, 2010, 8:53 AM CDT for Cass County, North Dakota; Clay County, Norman County, Minnesota. It was in force for 67 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 17, 2010, 8:53 AM CDT (13:53 UTC)
- Expired
- Jun 17, 2010, 10:00 AM CDT
- In force
- 67 min
- Issued by
- NWS Grand Forks, ND
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Clay County, MN, Norman County, MN, Cass County, ND
The radar
The Fargo/Grand Forks radar (KMVX), 72 km from the middle of the area, began a volume at 13:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 17, 8:56 AM CDT | TSTM WND GST 70 | 2 N Fargo, ND | FARGO AIRPORT WIND SENSOR REPORTS PEAK WIND AT 61 KTS...OR 70 MPH. |
| Jun 17, 9:01 AM CDT | TSTM WND DMG | 1 S Moorhead, MN | SEVERAL LARGE TREES KNOCKED DOWN BY WINDS NEAR THE MSUM CAMPUS. |
| Jun 17, 9:20 AM CDT | TSTM WND DMG | 3 E Glyndon, MN | SEVERAL LARGE TREE LIMBS KNOCKED DOWN IN SHELTER BELTS ALONG U.S. HWY 10. |
| Jun 17, 9:30 AM CDT | HAIL 0.5 | West Fargo, ND | |
| Jun 17, 9:50 AM CDT | TSTM WND DMG | West Fargo, ND | SEVERAL TREES FALLEN IN WEST FARGO. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Aberdeen, SD (KABR), launched 12:00Z, 1.9 hours before the alert went out and 270 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 614 J/kg
- Mixed-layer CIN
- -317 J/kg
- Mixed-layer LCL
- 783 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 322 m²/s²
- 0-3 km storm-relative helicity
- 415 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.4
The text
As transmitted, in the capitals the NWS used until 2016.
806 WUUS53 KFGF 171353 SVRFGF MNC027-107-NDC017-171500- /O.NEW.KFGF.SV.W.0063.100617T1353Z-100617T1500Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND 853 AM CDT THU JUN 17 2010 THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... WESTERN CLAY COUNTY IN NORTHWEST MINNESOTA... SOUTHWESTERN NORMAN COUNTY IN NORTHWEST MINNESOTA... EASTERN CASS COUNTY IN SOUTHEAST NORTH DAKOTA... * UNTIL 1000 AM CDT * AT 851 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 4 MILES SOUTHWEST OF GARDNER TO 4 MILES SOUTHEAST OF HORACE...MOVING TO THE EAST AT 35 MPH. * SEVERE THUNDERSTORMS WILL BE NEAR... FARGO...HARWOOD AND MOORHEAD AROUND 900 AM CDT. DILWORTH...SABIN AND PERLEY AROUND 905 AM CDT. GLYNDON AND BAKER AROUND 910 AM CDT. DOWNER AND AVERILL AROUND 915 AM CDT. THEREAFTER SOME OTHER LOCATIONS IMPACTED BY THE SEVERE THUNDERSTORMS INCLUDE BRIARWOOD...KRAGNES...FELTON AND BORUP. FOR MOTORISTS ON INTERSTATE 29...SEVERE THUNDERSTORMS WILL BE BETWEEN...MILE MARKERS 54 AND 90... FOR MOTORISTS ON INTERSTATE 94...SEVERE THUNDERSTORMS WILL BE BETWEEN NORTH DAKOTA MILE MARKER 347 AND MINNESOTA MILE MARKER 23... PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER SEVERE THUNDERSTORMS CAN AND OCCASIONALLY DO PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE WARNING. && LAT...LON 4730 9652 4668 9640 4665 9700 4719 9716 TIME...MOT...LOC 1353Z 252DEG 41KT 4712 9702 4672 9684 WIND...HAIL 60MPH 1.00IN $$ DK
3 follow-up statements
188 WWUS53 KFGF 171404 SVSFGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND 904 AM CDT THU JUN 17 2010 MNC027-107-NDC017-171500- /O.CON.KFGF.SV.W.0063.000000T0000Z-100617T1500Z/ NORMAN MN-CLAY MN-CASS ND- 904 AM CDT THU JUN 17 2010 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN CLAY AND SOUTHWESTERN NORMAN COUNTIES IN NORTHWEST MINNESOTA...AND EASTERN CASS COUNTY IN SOUTHEAST NORTH DAKOTA UNTIL 1000 AM CDT... AT 901 AM CDT...WEATHER SPOTTERS REPORTED A LINE OF SEVERE THUNDERSTORMS PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 70 MPH. THE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 4 MILES WEST OF PERLEY TO NEAR HORACE...MOVING TO THE EAST AT 45 MPH. THERE WAS A WIND GUST TO 70 MPH AT 856 AM AT THE FARGO AIRPORT. SEVERE THUNDERSTORMS WILL BE NEAR... MOORHEAD...RUSTAD AND KRAGNES AROUND 910 AM CDT. DILWORTH AND SABIN AROUND 915 AM CDT. GLYNDON AND BAKER AROUND 920 AM CDT. FELTON...DOWNER AND BORUP AROUND 925 AM CDT. THEREAFTER SOME OTHER LOCATIONS IMPACTED BY SEVERE THUNDERSTORMS INCLUDE BRIARWOOD AND AVERILL. FOR MOTORISTS ON INTERSTATE 29...SEVERE THUNDERSTORMS WILL BE BETWEEN...MILE MARKERS 54 AND 71... FOR MOTORISTS ON INTERSTATE 94...SEVERE THUNDERSTORMS WILL BE BETWEEN NORTH DAKOTA MILE MARKER 349 AND MINNESOTA MILE MARKER 22... PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER SEVERE THUNDERSTORMS CAN AND OCCASIONALLY DO PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE WARNING. && LAT...LON 4666 9700 4721 9704 4730 9652 4668 9640 TIME...MOT...LOC 1403Z 252DEG 41KT 4719 9686 4675 9688 $$ DK
763 WWUS53 KFGF 171424 SVSFGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND 924 AM CDT THU JUN 17 2010 MNC027-107-NDC017-171500- /O.CON.KFGF.SV.W.0063.000000T0000Z-100617T1500Z/ NORMAN MN-CLAY MN-CASS ND- 924 AM CDT THU JUN 17 2010 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN CLAY AND SOUTHWESTERN NORMAN COUNTIES IN NORTHWEST MINNESOTA...AND EASTERN CASS COUNTY IN SOUTHEAST NORTH DAKOTA UNTIL 1000 AM CDT... AT 919 AM CDT...WEATHER SPOTTERS REPORTED DAMAGING WINDS IN EXCESS OF 70 MPH. THE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 4 MILES WEST OF BORUP TO NEAR HORACE...MOVING TO THE EAST AT 35 MPH. SEVERE THUNDERSTORMS WILL BE NEAR... DILWORTH AND RUSTAD AROUND 930 AM CDT. SABIN...FELTON AND AVERILL AROUND 935 AM CDT. GLYNDON AND BAKER AROUND 940 AM CDT. DOWNER AROUND 945 AM CDT. FOR MOTORISTS ON INTERSTATE 94...SEVERE THUNDERSTORMS WILL BE BETWEEN MINNESOTA MILE MARKER 1 AND MINNESOTA MILE MARKER 22... PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER SEVERE THUNDERSTORMS CAN AND OCCASIONALLY DO PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE WARNING. && LAT...LON 4666 9700 4721 9704 4730 9652 4668 9640 TIME...MOT...LOC 1424Z 252DEG 41KT 4721 9652 4678 9684 $$ DK/BH
069 WWUS53 KFGF 171456 SVSFGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND 956 AM CDT THU JUN 17 2010 MNC027-107-NDC017-171506- /O.EXP.KFGF.SV.W.0063.000000T0000Z-100617T1500Z/ NORMAN MN-CLAY MN-CASS ND- 956 AM CDT THU JUN 17 2010 ...THE SEVERE THUNDERSTORM WARNING FOR WESTERN CLAY AND SOUTHWESTERN NORMAN COUNTIES IN NORTHWEST MINNESOTA...AND EASTERN CASS COUNTY IN SOUTHEAST NORTH DAKOTA WILL EXPIRE AT 1000 AM CDT... THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. HOWEVER HEAVY RAIN IS STILL POSSIBLE WITH THESE THUNDERSTORMS. LAT...LON 4666 9700 4721 9704 4730 9652 4668 9640 TIME...MOT...LOC 1456Z 252DEG 41KT 4732 9601 4689 9633 $$ DK/BH
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 4:30 AM CDT, 4 hours 23 minutes earlier.
Area forecast discussion, Jun 17, 4:30 AM CDT, 4 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND FORKS ND
430 AM CDT THU JUN 17 2010
.SHORT TERM...TODAY THROUGH SATURDAY NIGHT.
UPPER LEVEL TROUGH OVER WY ROTATES TO A NEGATIVE TILT AS TROUGH
MOVES THROUGH ND TODAY.
GOOD LOW TO MID LEVEL WARM ADVECTION AND GOOD MID LEVEL LAPSE RATES
PRODUCED THUNDERSTORMS OVER NORTHEAST SD EARLIER THIS MORNING AND
HAVE EXPANDED INTO EASTERN ND. MID LEVEL CAP EXTENDED FROM WEST KS
INTO CENTRAL SD...THUNDERSTORMS HAVE OCCURRED ON EDGE OF CAP.
EXPECTED THUNDERSTORMS TO CONTINUE MOVING NORTH AND EAST THIS
MORNING.
HIGH THETA-E AXIS ORIENTATED NW-SE WILL SWEEP FROM SOUTHWEST TO
NORTHEAST ACROSS THE AREA TODAY. PRECIPITABLE WATER FORECAST TO RISE
TO NEAR 1 3/4 INCHES TODAY. SURFACE DEWPOINTS EXPECTED TO BE IN THE
UPPER 60S TO LOWER 70S. SPC HAS A MODERATE RISK OF SEVERE
THUNDERSTORMS FOR TODAY. GFS CROSS SECTION INDICATES IMPRESSIVE MID
LEVEL DRYING AT 00Z FRI. NOSE OF UPPER LEVEL JET MOVES THROUGH THE
FORECAST AREA THIS AFTERNOON AND DRY SLOTS THE AREA. EXPECTED
THUNDERSTORMS TO DEVELOP NEAR COLD FRONT THIS AFTERNOON.
HIGH WIND WATCH REMAINS IN EFFECT FOR THIS AFTERNOON AND EVENING.
GUSTY SOUTH WINDS EXPECTED FOR TODAY. POTENTIAL TO MIX DOWN 40 TO 45
KNOTS. MAY NOT BE QUITE STRONG ENOUGH FOR A WARNING. OBVIOUSLY
STRONGER WINDS CAN BE EXPECTED WITH THUNDERSTORMS. AFTER THIS
EVENING WRAP AROUND PRECIPITATION EXPECTED OVER MAINLY THE NORTHERN
ZONES LATE TONIGHT THROUGH FRI NIGHT.
STRONG SOUTHWEST WINDS ARE EXPECTED FOR FRI. POTENTIAL FOR 40 TO 45
KNOTS TO MIX DOWN DURING THE DAY FRI.
.LONG TERM...SUNDAY AND MONDAY.
WEAK SHORT WAVE MOVE THROUGH THE FLOW LATE SUN INTO MON. WILL KEEP
LOW POPS THEN.
&&
.AVIATION...
MOSTLY VFR CONDITIONS EXPECTED TODAY...LOWER IN AND NEAR
THUNDERSTORMS.
&&
.FGF WATCHES/WARNINGS/ADVISORIES...
ND...HIGH WIND WATCH FROM THIS AFTERNOON THROUGH LATE TONIGHT FOR
NDZ006>008-014>016-024-026>030-038-039-049-052>054.
MN...HIGH WIND WATCH FROM THIS AFTERNOON THROUGH LATE TONIGHT FOR
MNZ001>005-007-008-013>015-022-023-027>031-040.
&&
HOPPESHazardous weather outlook, Jun 17, 6:53 AM CDT, 2 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND FORKS ND 653 AM CDT THU JUN 17 2010 MNZ001>005-007-008-013>015-022-023-027>031-040-NDZ006>008-014>016- 024-026>030-038-039-049-052>054-181200- WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-WEST MARSHALL-EAST MARSHALL- PENNINGTON-RED LAKE-EAST POLK-MAHNOMEN-SOUTH CLEARWATER- WEST BECKER-EAST BECKER-WILKIN-WEST OTTER TAIL-EAST OTTER TAIL- GRANT-TOWNER-CAVALIER-PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY- EDDY-NELSON-GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM- SARGENT-RICHLAND-WESTERN WALSH COUNTY- 653 AM CDT THU JUN 17 2010 ...SEVERE THUNDERSTORMS ARE EXPECTED TODAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...TODAY AND TONIGHT A MODERATE RISK OF SEVERE THUNDERSTORMS IS EXPECTED TODAY RIGHT OF A LINE FROM NEAR HAVANA NORTH DAKOTA TO VALLEY CITY TO NEAR RED LAKE FALLS MINNESOTA TO LAPORT MINNESOTA. SURROUNDING THE MODERATE RISK...A SLIGHT RISK OF SEVERE THUNDERSTORMS ARE EXPECTED ACROSS THE REST OF NORTHEAST NORTH DAKOTA AND NORTHWEST AND WEST CENTRAL MINNESOTA. EXPECT LARGE HAIL...DAMAGING WINDS AND TORNADOES. WHILE SEVERE WEATHER MAY OCCUR ANYTIME TODAY AND THIS EVENING...THE BEST CHANCE FOR SEVERE WEATHER WILL OCCUR BETWEEN 2 PM CDT AND 10 PM CDT. ALSO LOCALLY HEAVY RAIN CAN A BE EXPECTED. ALSO STRONG SOUTH WINDS ARE EXPECTED TODAY. A HIGH WIND WATCH IS IN EFFECT FROM 1 PM THURSDAY UNTIL 1 AM FRIDAY. SOUTH WINDS OF 25 TO 35 MPH IS FORECAST WITH GUSTS TO 45 TO 50 MPH POSSIBLE. SOUTH WINDS WILL SHIFT TO THE SOUTHWEST AFTER A COLD FRONT WILL MOVE THROUGH THE AREA. THE STRONG WINDS WILL LIKELY CREATE WAVES FROM 2 TO 6 FEET ON ON DEVILS LAKE AND STUMP LAKE THURSDAY AND THURSDAY NIGHT. FOR ROADS NEAR THE LAKE...EXPECT WATER AND DEBRIS TO WASH ONTO ROADWAYS. AN UPPER LEVEL LOW PRESSURE SYSTEM OVER WYOMING WILL MOVE INTO SOUTHERN MANITOBA BY FRIDAY MORNING. THE LOW PRESSURE SYSTEM WILL INTENSIFY AND MOIST UNSTABLE AIR WILL MOVE INTO THE NORTHERN PLAINS AND DESTABILIZE THE ATMOSPHERE. A COLD FRONT OVER EASTERN MONTANA WILL SWEEP ACROSS THE RED RIVER VALLEY THIS AFTERNOON AND EVENING AND PRODUCE THE THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY WINDY CONDITIONS ARE EXPECTED FOR FRIDAY. SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 TO 50 MPH WILL BE POSSIBLE FOR FRIDAY. WINDS SHOULD BE STRONGEST FROM 8 AM CDT TO 9 PM CDT. WIND ADVISORIES MAY BE NEEDED FRIDAY. THE STRONG WINDS WILL LIKELY CREATE WAVES FROM 2 TO 6 FEET ON ON DEVILS LAKE AND STUMP LAKE THURSDAY AND THURSDAY NIGHT. FOR ROADS NEAR THE LAKE...EXPECT WATER AND DEBRIS TO WASH ONTO ROADWAYS. STRONG LOW PRESSURE OVER SOUTHERN MANITOBA WILL PRODUCE THE GUSTY WINDS FOR FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED. MNZ006-009-016-017-024-032-181200- LAKE OF THE WOODS-NORTH BELTRAMI-NORTH CLEARWATER-SOUTH BELTRAMI- HUBBARD-WADENA- 653 AM CDT THU JUN 17 2010 ...SEVERE THUNDERSTORMS ARE EXPECTED TODAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...TODAY AND TONIGHT A MODERATE RISK OF SEVERE THUNDERSTORMS IS EXPECTED TODAY RIGHT OF A LINE FROM NEAR HAVANA NORTH DAKOTA TO VALLEY CITY TO NEAR RED LAKE FALLS MINNESOTA TO LAPORT MINNESOTA. SURROUNDING THE MODERATE RISK...A SLIGHT RISK OF SEVERE THUNDERSTORMS ARE EXPECTED ACROSS THE REST OF NORTHEAST NORTH DAKOTA AND NORTHWEST AND WEST CENTRAL MINNESOTA. EXPECT LARGE HAIL...DAMAGING WINDS AND TORNADOES. WHILE SEVERE WEATHER MAY OCCUR ANYTIME TODAY AND THIS EVENING...THE BEST CHANCE FOR SEVERE WEATHER WILL OCCUR BETWEEN 2 PM CDT AND 10 PM CDT. ALSO LOCALLY HEAVY RAIN CAN A BE EXPECTED. AN UPPER LEVEL LOW PRESSURE SYSTEM OVER WYOMING WILL MOVE INTO SOUTHERN MANITOBA BY FRIDAY MORNING. THE LOW PRESSURE SYSTEM WILL INTENSIFY AND MOIST UNSTABLE AIR WILL MOVE INTO THE NORTHERN PLAINS AND DESTABILIZE THE ATMOSPHERE. A COLD FRONT OVER EASTERN MONTANA WILL SWEEP ACROSS THE RED RIVER VALLEY THIS AFTERNOON AND EVENING AND PRODUCE THE THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED. HOPPES
In the hours before
Special weather statement, Jun 17, 8:22 AM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND 822 AM CDT THU JUN 17 2010 MNZ001>003-007-NDZ016-026-027-029-030-039-171415- CASS ND-CLAY MN-EASTERN WALSH COUNTY ND-GRAND FORKS ND-NELSON ND-NORMAN MN-STEELE ND-TRAILL ND-WEST MARSHALL MN-WEST POLK MN- 822 AM CDT THU JUN 17 2010 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN POLK...SOUTHWESTERN MARSHALL...NORTHWESTERN CLAY AND WESTERN NORMAN COUNTIES IN NORTHWEST MINNESOTA...AND EXTREME SOUTHEASTERN WALSH...EASTERN NELSON AND GRAND FORKS COUNTIES IN NORTHEAST NORTH DAKOTA...AND CASS...TRAILL AND EASTERN STEELE COUNTIES IN SOUTHEAST NORTH DAKOTA UNTIL 915 AM CDT... AT 819 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES WEST OF LARIMORE TO 12 MILES SOUTHEAST OF FINLEY TO 11 MILES SOUTHWEST OF CASSELTON... MOVING TO THE NORTHEAST AT 45 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THE STORMS. THE STORMS WILL BE NEAR... NORTHWOOD...LARIMORE AND MCCANNA AROUND 830 AM CDT. PORTLAND...HATTON AND CASSELTON AROUND 835 AM CDT. MAYVILLE...MAPLETON AND HUNTER AROUND 840 AM CDT. PROSPER...HONEYFORD AND HOLMES AROUND 845 AM CDT. FOR MOTORISTS ON INTERSTATE 29...THE STORMS WILL BE BETWEEN...MILE MARKERS 71 AND 163... FOR MOTORISTS ON INTERSTATE 94...THE STORMS WILL BE BETWEEN NORTH DAKOTA MILE MARKER 324 AND NORTH DAKOTA MILE MARKER 339... BE PREPARED TO TAKE SHELTER IF THE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. DK
Local storm report, Jun 17, 8:43 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
843 AM CDT THU JUN 17 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 AM TSTM WND DMG VALLEY CITY 46.92N 98.01W
06/17/2010 BARNES ND LAW ENFORCEMENT
LARGE TREE LIMBS DOWN IN NORTHERN PART OF CITY
&&
DKELLENBThe office that day
Everything else NWS Grand Forks, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 7:17 AM CDT | Severe Thunderstorm Warning | FGF | Barnes, Griggs, Steele | 58 min |
| Jun 17, 9:02 AM CDT | Flash Flood Warning | FGF | Eddy, Griggs, Nelson | 13 hr |
| Jun 17, 9:35 AM CDT | Flash Flood Warning | FGF | Cass | 12 hr |
| Jun 17, 12:55 PM CDT | Severe Thunderstorm Warning | FGF | Benson, Eddy | 50 min |
| Jun 17, 1:41 PM CDT | Severe Thunderstorm Warning | FGF | Benson, Eddy, Ramsey | 49 min |
| Jun 17, 3:36 PM CDT | Tornado Warning | FGF | Grand Forks, Nelson, Steele | 39 min |
| Jun 17, 3:43 PM CDT | Severe Thunderstorm Warning | FGF | Benson, Eddy, Ramsey | 47 min |
| Jun 17, 3:48 PM CDT | Tornado Warning | FGF | Grand Forks, Traill | 42 min |
| Jun 17, 3:52 PM CDT | Tornado Warning | FGF | Barnes, Griggs | 53 min |
| Jun 17, 3:59 PM CDT | Tornado Warning | FGF | Grand Forks, Nelson, Walsh | 46 min |
| Jun 17, 4:03 PM CDT | Tornado Warning | FGF | Eddy, Griggs, Nelson | 42 min |
| Jun 17, 4:09 PM CDT | Tornado Warning | FGF | Barnes, Griggs, Steele | 51 min |
| Jun 17, 4:24 PM CDT | Tornado Warning | FGF | Benson, Eddy, Ramsey | 51 min |
| Jun 17, 4:27 PM CDT | Severe Thunderstorm Warning | FGF | Benson, Ramsey | 48 min |
| Jun 17, 4:29 PM CDT | Tornado Warning | FGF | Grand Forks, Walsh | 46 min |
| Jun 17, 4:33 PM CDT | Tornado Warning | FGF | Benson, Eddy, Griggs, Nelson, Ramsey | 42 min |
| Jun 17, 4:35 PM CDT | Tornado Warning | FGF | Grand Forks, Griggs, Nelson, Steele, Traill | 40 min |
| Jun 17, 4:52 PM CDT | Tornado Warning | FGF | Benson, Cavalier, Ramsey, Towner | 53 min |
| Jun 17, 4:58 PM CDT | Tornado Warning | FGF | Grand Forks, Nelson, Ramsey, Walsh | 47 min |
| Jun 17, 5:01 PM CDT | Tornado Warning | FGF | Grand Forks, Walsh | 44 min |
| Jun 17, 5:15 PM CDT | Tornado Warning | FGF | Grand Forks, Traill | 30 min |
| Jun 17, 5:24 PM CDT | Tornado Warning | FGF | Walsh | 51 min |
| Jun 17, 5:28 PM CDT | Tornado Warning | FGF | Grand Forks, Walsh | 46 min |
| Jun 17, 5:36 PM CDT | Tornado Warning | FGF | Walsh | 24 min |
| Jun 17, 5:43 PM CDT | Tornado Warning | FGF | Grand Forks, Walsh | 47 min |
| Jun 17, 6:11 PM CDT | Tornado Warning | FGF | Pembina, Walsh | 31 min |
| Jun 17, 9:57 AM CDT | Flash Flood Warning | FGF | Norman | 12 hr |
| Jun 17, 11:56 AM CDT | Severe Thunderstorm Warning | FGF | Becker, Beltrami, Clearwater, Hubbard, Mahnomen, Polk | 64 min |
| Jun 17, 1:19 PM CDT | Severe Thunderstorm Warning | FGF | Beltrami, Hubbard | 56 min |
| Jun 17, 3:07 PM CDT | Tornado Warning | FGF | Otter Tail, Wadena | 53 min |
| Jun 17, 3:27 PM CDT | Tornado Warning | FGF | Becker, Clay, Clearwater, Mahnomen, Norman, Polk | 63 min |
| Jun 17, 3:38 PM CDT | Tornado Warning | FGF | Becker, Otter Tail | 67 min |
| Jun 17, 3:55 PM CDT | Tornado Warning | FGF | Otter Tail, Wadena | 65 min |
| Jun 17, 4:04 PM CDT | Tornado Warning | FGF | Beltrami, Clearwater, Pennington, Polk, Red Lake | 56 min |
| Jun 17, 4:21 PM CDT | Tornado Warning | FGF | Becker, Clearwater, Hubbard, Mahnomen, Otter Tail, Wadena | 54 min |
| Jun 17, 4:56 PM CDT | Tornado Warning | FGF | Becker, Clearwater, Hubbard, Otter Tail, Wadena | 64 min |
| Jun 17, 5:09 PM CDT | Tornado Warning | FGF | Beltrami, Clearwater, Marshall, Pennington, Polk, Red Lake | 51 min |
| Jun 17, 5:35 PM CDT | Tornado Warning | FGF | Norman, Polk | 55 min |
| Jun 17, 5:54 PM CDT | Tornado Warning | FGF | Lake of the Woods, Roseau | 51 min |
| Jun 17, 5:59 PM CDT | Tornado Warning | FGF | Clearwater, Mahnomen, Marshall, Norman, Pennington, Polk and 1 more | 61 min |
| Jun 17, 6:38 PM CDT | Tornado Warning | FGF | Kittson, Roseau | 67 min |
| Jun 17, 6:51 PM CDT | Tornado Warning | FGF | Becker, Beltrami, Clearwater, Hubbard | 54 min |
| Jun 17, 6:58 PM CDT | Tornado Warning | FGF | Beltrami, Clearwater, Marshall, Pennington, Polk, Red Lake | 47 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2010Severe Thunderstorm Warnings in North Dakota, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.